# SDR AALA20130222005

- Difficulty date: February 22, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 76,042 hours, 12,062 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Lg Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED NOSE AIR TO GROUND DISAGREE EICAS WARNING MESSAGE.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND PIN NUMBER TWO AT D1756J PUSHED BACK.  REPOSITIONED AND SECURED PIN NUMBER TWO AT D1756J.  SYSTEM GROUND CHECK NORMAL OPERATION.
